I stopped antibiotics because of hearing loss. Now I have nausea.

Posted by angeles31 @angeles31, Oct 10 4:55pm

Since stopping or pausing ( I will be going back on 3 antibiotics)
I am experiencing nausea and fatigue. Is nausea common with MAC?

Interested in more discussions like this? Go to the MAC & Bronchiectasis Support Group.

I've had MAC for several years and have not experienced it causing nausea. I never have been on the Big 3 however and do suspect, withdrawal from meds may possibly have something to do with your symptoms. I would check with your doctor. I hope your symptoms subside soon.

REPLY
@equanimous

I've had MAC for several years and have not experienced it causing nausea. I never have been on the Big 3 however and do suspect, withdrawal from meds may possibly have something to do with your symptoms. I would check with your doctor. I hope your symptoms subside soon.

Jump to this post

Thank you !

REPLY
Please sign in or register to post a reply.